# SDR SWAA2022032511334

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 144A53503
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #1 SEAT TRACK UPPER CROWN WORN AND HAS CORROSION AT STA 663.75 TO STA 663.75+5 . (MARKED) / FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. REMOVED AND REPLACED MAIN CABIN SEAT TRACK FROM STA.540 TO STA 727B PER SRM51-40-02 TRACK NUMBER IS 144A5350-3
